# SDR 97ZZZX1175

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10J
- Make and model: Beech 400A
- Aircraft serial: RK31
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cylinder Assy
- Part number: 45AS38401012
- Condition: Nut Detached
- Location: Rt Brake
- Part time: 2,545 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT FL 300 AT APPROX 120 MILES FROM THE AIRPORT, THE HYD FLUID LOW ANNUNCIATOR ILLUMINATED.  THE PILOTS DECIDED TO RETURN TO THE AIRPORT TO HAVE THE ACFT CHECKED.  THE EMER GEAR EXT SYS WAS EMPLOYED TO LOWER THE GEAR AND THE EMER BRAKING WAS USED AFTER LANDING.  UPON INSP OF THE ACFT, IT WAS NOTED THAT HYD FLUID WAS DRIPPING FROM THE FUSELAGE AND THAT THE HYD FLUID RESERVOIR WAS EMPTY.  FURTHER INSP DISCLOSED THAT THE CAUSE OF THE HYD LEAK WAS A FAILED PILOT'S RT BRAKE MASTER.  THE PISTON ROD HAD BECOME DISCONNECTED FROM THE CYL BARREL ASSEMBLY. UPON DISASSEMBLY OF THE CYL, IT WAS DISCOVERED THAT THE PISTON RETAINING NUT P/N NAS 679C08W HAD BECOME UNTHREADED FROM THE PISTON ROD.
